# SDR IPXA2016052603880

- Difficulty date: May 10, 2016
- Submitted: May 27, 2016
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 69,811 hours, 13,824 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Doubler
- Part number: ARB28941
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LEFT WING L/E BEADED DOUBLER TEMP REPAIR CRACKED AT BS XOS.761.8529.  REPAIRED CRACKED LT WING L/E BEADED DOUBLER AT BS XOS 753 TO 768 WITH A PERMANENT REPAIR IAW SRM 57-40-02, REPAIR 15, FIG 203.
